Isoperimetric inequalities involving bisectors

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)289-295
JournalBulletin of the London Mathematical Society
Volume12
StatePublished - 1980

Cite this

Isoperimetric inequalities involving bisectors. / Lutwak, Erwin.

In: Bulletin of the London Mathematical Society, Vol. 12, 1980, p. 289-295.

Research output: Contribution to journalArticle

@article{33ce9a70821a46d5a7d48ae0e058773d,
title = "Isoperimetric inequalities involving bisectors",
author = "Erwin Lutwak",
year = "1980",
language = "English (US)",
volume = "12",
pages = "289--295",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",

}

TY - JOUR

T1 - Isoperimetric inequalities involving bisectors

AU - Lutwak, Erwin

PY - 1980

Y1 - 1980

M3 - Article

VL - 12

SP - 289

EP - 295

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

ER -